# SDR SWAA2025040705506

- Difficulty date: March 14, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED STA540 FWD CARGO COMPARTMENT 2025-203705<[01] TOOL USED ON STEP 6. ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[02] REPAIRED STRINGER 23L LOCATED BS 500D PLUS 10 INCHES TO BS 540 IAW BOEING 737-700 SRM 53-00-03-2R-1 REPAIR 1 AND DWG 143A3210 SHEET 74 REV. B SEE INDIVIDUAL SIGN OFFS BELOW;[03] TASK COMPLETED  RII
